A member asked:

Is it okay to use laser resurfacing for acne after you have been on roacutane ( oral pills )?

3 doctors weighed in across 2 answers
Dr. Sheila Calderon answered

Specializes in Internal Medicine

Depends: It depends on how long ago you were on the meds, how high the dosage was, and if you need laser resurfacing. Your doctor can evaluate that during a consult prior to booking the procedure.

Answered 10/24/2017

5.5k views

Thank
Dr. Seema Patel answered

Specializes in Holistic Medicine

wait 6 months: If you have been on Accutane you must wait before getting laser resurfacing. I usually tell my patients about 6 months to be on the safe side.

Answered 6/24/2014

5.5k views

Thank

Related Questions

A member asked:

What are the side effects of roaccutane for acne treatment?

5 doctors weighed in across 2 answers

A member asked:

Does roaccutane work for acne caused by pcos?

A doctor has provided 1 answer

A member asked:

Is there cystic acne treatment without accutane(roaccutane)?

A doctor has provided 1 answer

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question